You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Unified Interpretation of the Binomial Coefficients, the Stirling Numbers, and the Gaussian Coefficients
The American Mathematical Monthly
Vol. 107, No. 10 (Dec., 2000), pp. 901-910
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2695583
Page Count: 10
You can always find the topics here!Topics: Binomial coefficients, Coefficients, Recurrence relations, Combinatorial permutations, Combinatorics, Matrices, Algorithms, Linear algebra, Number theory, Binomials
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 2000 Mathematical Association of America